# SDR UALA2013030601338

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 49,069 hours, 19,986 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE AND ASSIST BOTTLE BLOWN.  REPLACED SLIDE PACK AND THE EPSU LIGHTS ARE INOPERATIVE.
